MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 4.5MM L-P TIB LK PL16H L 309MM; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. 4.5MM L-P TIB LK PL16H L 309MM; PLATE, FIXATION, BONE
Catalog Number 71800216
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due implant fractured.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A clinical analysis indicated that a revision was performed due to a broken peri-loc plate.There have been three attempts to obtain information, however no relevant supporting clinical information has been provided, and there is no report of the patient's current condition.Therefore, based on insufficient information, a clinical assessment cannot be performed at this time.A review of complaint history on the listed parts revealed no prior complaints for the listed part.Without the actual product involved and/or device information, our investigation cannot proceed.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate further as necessary.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
4.5MM L-P TIB LK PL16H L 309MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7246036
Report Number1020279-2018-00128
Device Sequence Number13689276
Product Code HRS
UDI-Device Identifier03596010520173
UDI-Public03596010520173
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K092015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2020
Device Catalogue Number71800216
Device Lot Number10FM00761
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date06/02/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age25 YR